# SDR REXA2022042000656

- Difficulty date: January 5, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: CN6244230205
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPER L/H TRANSCOWL HINGE FAIRING ASSY. IS DAMAGED AT THE AFT HINGE POINT J/C:900-54-430-300 - REMOVED UPPER TRANS COWL REPLACED WITH NEW IAW CRJ900 AMM 54-12-07
